# SDR UALA2009122203966

- Difficulty date: December 22, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 56,273 hours, 11,055 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Faulty
- Location: Seat 9d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 9D LENSE COVER.   REPLACED LIGHT ASSY. LIGHT OP CHKS OK.
